MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis: the sample was discarded at the user facility; therefore, evaluation was unable to be performed.A lot history review revealed this is the only complaint associated with this lot.A device history record (dhr) was reviewed for this device.A review of the manufacturing record show the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.There was nothing found to indicate there was a manufacturing related cause for this event.A definitive root cause could not be determined based on the information provided.It is unknown if the patient and/or procedural issues contributed to the reported event.If additional information is received, a supplement report will be submitted with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter allegedly ruptured at 10 atmospheres (atms) on the first inflation while treating the target lesion.The health care professional (hcp) predilated the target lesion prior to treating the location with the lutonix dcb.The hcp used an additional device to complete the procedure.Although requested several times, additional information regarding patient demographics and event details were unavailable.The lutonix dcb was requested to be returned for evaluation, but the user facility has discarded the sample.No adverse patient outcomes were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7031116
Report Number3006513822-2017-00288
Device Sequence Number1005013
Product Code ONU
UDI-Device Identifier00801741123290
UDI-Public(01)00801741123290
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number9004
Device Catalogue NumberLX3513061205F
Device Lot NumberGFBQ0443
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1